A class of non-commutative Jordan algebra

Tsai, Chester E.

Portugaliae mathematica (1967)

  • Volume: 26, Issue: 2, page 149-157
  • ISSN: 0032-5155

How to cite


Tsai, Chester E.. "A class of non-commutative Jordan algebra." Portugaliae mathematica 26.2 (1967): 149-157. <http://eudml.org/doc/115012>.

author = {Tsai, Chester E.},
journal = {Portugaliae mathematica},
language = {eng},
number = {2},
pages = {149-157},
publisher = {Sociedade Portuguesa de Matemática},
title = {A class of non-commutative Jordan algebra},
url = {http://eudml.org/doc/115012},
volume = {26},
year = {1967},

AU - Tsai, Chester E.
TI - A class of non-commutative Jordan algebra
JO - Portugaliae mathematica
PY - 1967
PB - Sociedade Portuguesa de Matemática
VL - 26
IS - 2
SP - 149
EP - 157
LA - eng
UR - http://eudml.org/doc/115012
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.